# SDR GTIA2025052738929

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 37,214 hours, 16,858 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054011961
- Condition: Faulted
- Location: Zone 400
- Part time: 1,886 hours, 916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB THROUGH 8000 HYD G RSVR LO LVL G ENG 1 PUMP LO PR G SYS LO PR.  L/G GRAVITY EXT DONE ENG 1 PUMP AND PTU WERE SHUT OFF PER ECAM -REMOVED AND REPLACED ENGINE #1 HYD PUMP IAW AMM 29-11-51 LEAK CHECK GOOD OPS CHECK GOOD. FOR LANDING GEAR EXTENTION REF LOGPAGE 3595492-2
